Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need advise NOW!!! Nortryptiline + Nardil ace

Posted by chemist on August 30, 2004, at 22:39:57

In reply to Need advise NOW!!! Nortryptiline + Nardil, posted by ace on August 30, 2004, at 22:09:02

hey ace, king vultan and sad panda are your guys for this one....this from one of my texts, so take it as you will: ``When used with MAO inhibitorsm hyperpyrexia, hypertension, tachycardia, confusion, seizures and deaths have been reported (serotonin syndrome).'' ref is Lexi-Comp's Drug Information Handbook, 12th edition, 2004-2005, Lacy et al. editors, ISBN 1-59195-083-X. ask the experts, as this kind of thing might not be all it's cracked up to be....and in response to your invite below, you have my best wishes and many thanks....be well, tjm


> OK, tonight I am going to my doctors and am going to take 25mg Nortriptyline to my Nardil (60mg), Zyprexa (2.5mg) and Xanax (2mg)
>
> I have concerns. Nortyptiline is weakly serotonergic but acts strongly on noradrenaline (norepinephrine)
>
> 1. Parnate- cause me severe depression- more noradrenergic than Nardil
>
> 2. Reboxetine- Totally noradrenergic- caused me deprssion.
>
> 3. Clomipramine- quite noradrenergic- caused depression...
>
>
> I hope I'm not setting myself up for a depression relapse.
>
> Please, all comments and/or corrections wanted!!!
>
> Also, good luck sentiments!!!!
>
> Ace
> Nardil- 60
> Zyprexa - 2.5
> Xanax- 2mg


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:384384
URL: http://www.dr-bob.org/babble/20040830/msgs/384402.html